Endomorphisms and torsion of abelian varieties

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)131-145
Number of pages15
JournalDuke Mathematical Journal
Volume54
Issue number1
DOIs
StatePublished - Jun 1987

Fingerprint

Abelian Variety
Endomorphisms
Torsion

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{eb4a2277ed1d4212922a3b1acc2da8f5,
title = "Endomorphisms and torsion of abelian varieties",
author = "Zarhin, {Yu G.}",
year = "1987",
month = "6",
doi = "10.1215/S0012-7094-87-05410-X",
language = "English (US)",
volume = "54",
pages = "131--145",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "1",

}

Endomorphisms and torsion of abelian varieties. / Zarhin, Yu G.

In: Duke Mathematical Journal, Vol. 54, No. 1, 06.1987, p. 131-145.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Endomorphisms and torsion of abelian varieties

AU - Zarhin, Yu G.

PY - 1987/6

Y1 - 1987/6

UR - http://www.scopus.com/inward/record.url?scp=84972549535&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972549535&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-87-05410-X

DO - 10.1215/S0012-7094-87-05410-X

M3 - Article

AN - SCOPUS:84972549535

VL - 54

SP - 131

EP - 145

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 1

ER -